International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1989 / Article

Open Access

Volume 12 |Article ID 707235 | https://doi.org/10.1155/S0161171289000372

A. J. Ledger, B. J. Papantoniou, "A characterization of the Grassmann manifold (Gp,2(IR)). another review", International Journal of Mathematics and Mathematical Sciences, vol. 12, Article ID 707235, 12 pages, 1989. https://doi.org/10.1155/S0161171289000372

A characterization of the Grassmann manifold (Gp,2(IR)). another review

Received09 Nov 1987
Revised16 Mar 1988

Abstract

This article has no abstract.

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views116
Downloads457
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.